You are invited to our First Annual Transit Summit & Town Hall
Come hear from transit experts plus have your say directly with Guelph Transit Management.
This is an opportunity for the community to get involved, meet like-minded people, learn more about how transit works, and help shape the direction of our transit system. By educating and engaging the public on transit, we hope to expand the movement on making transit more frequent, affordable, and accessible for all.
This free half day event will feature prominent speakers who will have information-packed presentations about local and regional transit. There will also be a short workshop from City of Guelph staff about the Transportation Master Plan as well as an update from Guelph Transit on the implementation of the 12 recommendations from the Transit Business Service Review. All of our speakers will then participate in a Public Town Hall to answer questions and take comments from the public.
- Date: Saturday, November 9th, 2019
- Time: 12:00 p.m. – 5:30 p.m. Doors open at 11:30 a.m.
- Cost: FREE/By Donation but Registration is required due to limited capacity.
- Location: St. Andrew’s Presbyterian Church at 161 Norfolk St. (Corner of Suffolk and Norfolk) in Downtown Guelph. (MAP)
- Nearest Bus Stops: Route 99 Mainline – Suffolk Street at Norfolk Street
Registration is suggested but you can drop in anytime.
Our Speakers (Click here to download PDF version)
Event Schedule (Times are subject to change)
11:30 -12:00 p.m. Doors Open and Registration
12:00-12:10 p.m. Welcome and Introductions
12:10-12:50 p.m. “Functional Transit" 6 ways to make transit work better
12:50-1:00 p.m. Break 1 (10 Minutes)
1:00-1:30 p.m. Vincent Puhakka – TTCRiders
1:30-2:00 p.m. Sean Marshall – Writer and Transit Advocate
2:00-2:10 p.m. Break 2 (10 minutes)
2:10-2:40 p.m. Terry Johnson – Transport Action Canada
2:40-2:55 p.m. Jennifer Juste – Transportation Master Plan
2:55-3:10 p.m. Break 3 (15 minutes)
3:10-3:30 p.m. Guelph Transit Update
3:30-5:30 p.m. Town Hall (2 hours)
5:30-5:35 p.m. Wrap-up of Transit Summit
5:35-6:00 p.m. Enjoy a snack and casual conversation!